Side Effect of Percocet And Vicodin Painkiller
A person suffering from moderate to severe pain may receive a prescription from the doctor for the combination of the generically named medicines Percocet and Vicodin. This medication, marketed with a variety of brand names in the United States including Percocet and Vicodin, works to reduce and control pain. While acetaminophen does not cause addiction, oxycodone, which classifies as a narcotic analgesic, can cause mental and physical dependence if used too long, Mayo Clinic indicates.
The person using Percocet and Vicodin may experience some serious side effects that cause problems in the digestive system. The medication may, for example, cause the person to feel nauseated. This can cause vomiting. This medicine may, in fact, cause the person to have blood in the vomit. The person may experience a reduction in or loss of appetite, also because of a side effect of using Percocet and Vicodin. Mayo Clinic recommends the person should immediately consult the doctor if any of these types of side effects occur.
Percocet and Vicodin can make the person produce abnormal stools while using the medicine. It may turn the stools to the consistency and color of tar. It also can cause the person’s stools to appear lighter than normal in color. Either of these side effects needs immediate medical intervention, Mayo Clinic indicates.
The use of Percocet and Vicodin may cause a feeling of fatigue throughout the body. It can make the person feel abnormally tired, Mayo Clinic indicates. It also can make him feel generally weak throughout his body. These side effects also need urgent notification to the doctor. He may need to change medications or dosages.
Like most narcotic pain relievers, the oxycodone in Percocet and Vicodin can cause the person to find it difficult to focus her vision, Drugs.com Indicates. She may have trouble with near or far object recognition, or it may occur as a general blurriness. The effect occurs because of the actions of the narcotic in the central nervous system that make the person less in control of normal body functions, such as focusing the eyes. Drugs.com indicates such a side effect as blurry vision classifies as non-serious. The person should see the blurriness disappear as she becomes acclimated to having the drug in her body system. If this does not happen and the side effect appears severe or persists, she should question her physician about it for additional help. More Info Visit My Other Site Noida Call Girl
Tags: Buy Percocet Online